# SDR FDEA202010302719

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 43,788 hours, 7,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSPECTION, R-1 OVERHEAD EMERGENCY LIGHT INOPERABLE ON LIGHTS TEST.     RE-LAMPED, REF B777 AMM: 33-51-03-2.  EMERGENCY LIGHTS TEST SATISFACTORY.  ITEM OK FOR SERVICE.
